Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Binghamton, NY

July 3, 2014Chenango County, Otsego County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 3, 2014, 4:36 PM EDT for Chenango County, Otsego County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2014, 4:36 PM EDT (20:36 UTC)
Expired
Jul 3, 2014, 5:30 PM EDT
In force
54 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Chenango County, NY, Otsego County, NY

The radar

The Binghamton radar (KBGM), 68 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 12:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:36 PM EDT, 3 hours earlier.

Area forecast discussion, Jul 3, 1:36 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
136 PM EDT THU JUL 3 2014

.SYNOPSIS...
A FRONTAL SYSTEM ACROSS NEW YORK WILL BECOME THE FOCUS FOR MORE
SHOWERS AND THUNDERSTORMS TODAY, AS TROPICAL STORM ARTHUR MOVES
NORTH ALONG THE EASTERN SEABOARD. PERIODS OF HEAVY RAINFALL ARE
LIKELY WITH FLASH FLOODING POSSIBLE THIS AFTERNOON AND EVENING.
HIGH PRESSURE WITH DRIER AND COOLER AIR WILL MOVE IN FRIDAY AND
REMAIN FOR THE LONG HOLIDAY WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...

115 PM UPDATE... WW 389 (SVR) HAS BEEN ISSUED FOR MUCH OF CNY/NE
PA THROUGH 01Z. THE POTENTIAL FOR WIND PRODUCERS IS STILL
THERE...WITH ML CAPES BLDG INTO THE 1000-1500 RANGE...AND 0-3 KM
SHEAR OF 30-40 KT. A TRANSITION...HOWEVER...MORE TWDS A HEAVY RAIN
SCENARIO IS STILL FORESEEN BY LATER THIS AFTN/EARLY IN THE
EVE...AS PER PREV DISC BLO.

PREV DISC... 1030 AM UPDATE... RELATIVELY MINOR TWEAKS WERE MADE
TO THE SKY COVER/POP/WX GRIDS...BASED ON THE LATEST OBSERVATIONAL
TRENDS AND HI-RES MODEL GUIDANCE.

SAT/RADAR IMAGERY LATE THIS MRNG SHOWS MOSTLY RAIN-FREE CONDS OVER
CNY/NE PA...WITH MRNG FOG/STRATUS GIVING WAY TO SUNSHINE. PRIND
STILL ARE THAT SHWRS/TSTMS WILL FIRE UP OVER OUR WRN/NRN ZNS EARLY
THIS AFTN (16-18Z)...WITH COVERAGE GROWING FARTHER E LATER IN THE
DAY (18-20Z AND LATER). OUR LATEST HRRR SIMULATED RADAR OUTPUT SUPPORTS
THIS THINKING WELL.

AS FAR AS POTENTIAL SVR STORMS GO...WE FEEL THERE WILL BE A FAIRLY
NARROW WINDOW OF OPPORTUNITY (MOSTLY 18-21Z)...AS STORMS INITIALLY
FORM...AND ARE ABLE TO PLUG INTO DEEP-LYRD SHEAR (0-3 KM VALUES OF
30-40 KT). STG WINDS APPEAR TO BE THE MAIN THREAT IN THIS REGARD.

LATE IN THE DAY AND THIS EVE...HEAVY RAIN SHOULD BECOME THE
GREATER CONCERN...MOSTLY OVER OUR SERN ZNS (NE PA AND THE WRN
CATSKILLS). THE MAIN PLAYERS HERE ARE A STRENGTHENING UPR-LVL JET
TO OUR N FROM LK ONT INTO ONT/QUE...A SLOW MOVING FRNTL BNDRY ACRS
WRN/CNTRL NY...AND DEEP MOISTURE IN PLACE (WITH INCREASING INPUT
FROM ARTHUR BY EARLY EVE). THE LATEST BLENDED TPW/WATER VAPOR
IMAGERY SHOWS ARTHUR'S MOISTURE PLUME MERGING INTO THE ALREADY
EXISTING BAND OF FAIRLY HI PWAT AIR ALG THE MID-ATL COAST...AS OF
LATE THIS MRNG. THE LATEST HI-RES GUIDANCE STILL SUPPORTS LARGER-
SCALE MODEL OUTPUT FROM THE LAST COUPLE OF DAYS IN SHOWING BACKING
925-850 MB FLOW...WITH DEEPER TROP MOISTURE ADVECTING INTO ERN
PA/NJ/SERN NY BY 22-02Z. MODEL TRAJS FROM THE LATEST GFS/RAP RUNS
ALSO SHOW THE LEADING EDGE OF ARTHUR'S INFLUENCE LIKELY INTO ERN
PA BY THE ABOVE MENTIONED TIME FRAME.

THE ABV DESCRIBED CONFIGURATION OF THE UPR JET CORE...LOW-LVL
THETA-E RIDGE AXIS...PWAT...AND A SFC FRNT STILL MATCH THE
CONCEPTUAL MODEL FOR A "SWLY JET TYPE PRE" (PREDECESSOR RAIN
EVENT) WELL. AS STATED EARLIER...WE THINK THE MAIN FF THREAT IN
OUR CWA WILL BE E OF THE I-81 CORRIDOR...BUT SINCE THE WATCH IS
PRESENTLY UP AREA-WIDE...AND CONVECTION HAS NOT REALLY SHOWN
ITSELF JUST YET...WE'LL LEAVE THE WATCH AREA AS IS FOR THE TIME
BEING.

OTHERWISE...OUR HIGH TEMP FCST THIS AFTN STILL LOOKS FAIRLY
REASONABLE (GENERALLY UPR 70S-MID 80S...WITH SOME UPR 80S IN THE
WYO/LACK VLYS OF NE PA).

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
3 AM UPDATE...

AN UPPER LEVEL TROF WILL MOVE INTO NY KEEPING TS ARTHUR ON THE
COAST. AT THE SFC A LARGE AREA OF HIGH PRESSURE OVER THE MIDWEST
WILL PUSH EAST. THIS WILL PUSH SHOWERS OUT OF THE FAR SOUTH AND
EAST FRIDAY MORNING. CLOUDS WILL CLEAR LATE FRIDAY INTO FRI NGT AS
ARTHUR MOVES INTO NEW ENGLAND AND DRIER AIR MOVES IN FROM THE WEST
AHEAD OF THE HIGH. WITH THE CLOUDS AND COLD AIR ALOFT HIGH TEMPS
WILL ONLY PEAK MOSTLY IN THE LOW 70S FOR A COLD 4TH.

ON SAT THE SFC HIGH WILL BE CENTERED OVER THE MID ATLANTIC BUT
EXTEND NORTH INTO ONTARIO PROVIDING THE OUR CWA WITH DRY AND
MOSTLY SUNNY WEATHER FRI NGT TO SAT NGT. TEMPERATURES WILL BE
COOLER THAN NORMAL SATURDAY BUT WARMER THAN FRIDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
GIVEN THE EXPECTATION OF ACTIVE WEATHER THIS AFTN...MED RNG FSCT
INCORPORATED HPC GUIDANCE...WHICH LOOKED VERY GOOD. PTRN WILL
FAVOR A BROAD UPR TROF WITH WEAK IMPULSES MOVG THRU...LEADING TO A
CHC OF SHRA/TSRA. BEST CHCS APPEAR TO BE WITH A FNTL SYSTEM
AFFECTING THE RGN MON NGT/TUE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHRA/TSRA DVLPNG ACRS THE SRN TIER AND FINGER LAKES WILL SPREAD
EWD THIS AFTN INTO EARLY EVNG...WITH ASSCD MVFR/BRIEF IFR
CONDITIONS. ACTIVITY WILL TAPER OFF LATER TNGT. XPCT MVFR TNGT
MANY AREAS DUE TO A COMBINATION OF BR/FG AND LOW CIGS. THE LOWER
CLDS SHUD BREAK UP/IMPRV TO A BKN LOW-END VFR DECK TMRW MRNG.
WINDS THIS AFTN LGT AND RATHER VRBL...XCPTN BEING POTNL FOR G30-40
WITH ANY TSRA. NW WINDS LATER TNGT ARND 5 KTS...INCRSNG TO 10-20
KTS ON FRI MRNG.

OUTLOOK...

FRIDAY NGT THROUGH SUN...VFR.

MON...VFR. EARLY MORNING IFR FOG POSSIBLE AT KELM.

MON NGT/TUE...MVFR PSBL IN SCT TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...TAC
NEAR TERM...MLJ/TAC
SHORT TERM...TAC
Hazardous weather outlook, Jul 3, 1:09 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
109 PM EDT THU JUL 3 2014

NYZ009-018-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-041715-
NORTHERN ONEIDA-ONONDAGA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-
CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
109 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ015>017-022-023-041715-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-
109 PM EDT THU JUL 3 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS THIS AFTERNOON MAY ALSO PRODUCE LOCALIZED STRONG
WINDS AND HAIL...IN ADDITION TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Jul 3, 2:55 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
255 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             VIRGIL                  42.52N  76.18W
07/03/2014  M0.88 INCH       CORTLAND           NY   FACEBOOK

&&

JML
Special weather statement, Jul 3, 2:56 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
256 PM EDT THU JUL 3 2014

NYZ062-032000-
SULLIVAN NY-
256 PM EDT THU JUL 3 2014

...STRONG THUNDERSTORM WILL AFFECT SULLIVAN COUNTY...

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN. THE CLUSTER OF STORMS WAS LOCATED NEAR THOMPSONVILLE
  AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SOUTH FALLSBURG AND FALLSBURG AT 300 PM EDT...
  WOODRIDGE AND MOUNTAIN DALE AT 305 PM EDT...
  HASBROUCK AND PHILLIPSPORT AT 310 PM EDT...
  WILLOWEMOC AND MONGAUP POND CAMPGROUND AT 320 PM EDT...
  GRAHAMSVILLE AT 325 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4155 7466 4165 7493 4188 7490 4199 7471
      4190 7450 4188 7445 4185 7446 4175 7456
      4165 7440 4164 7440

KAH
Special weather statement, Jul 3, 3:00 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
300 PM EDT THU JUL 3 2014

NYZ009-037-031945-
ONEIDA NY-
300 PM EDT THU JUL 3 2014

...STRONG THUNDERSTORM WILL AFFECT ONEIDA COUNTY...

* AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR VERONA...
  AND MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROME AND WESTMORELAND AT 310 PM EDT...
  COLEMANS AT 315 PM EDT...
  ORISKANY BATTLEFIELD STATE HISTORIC SITE AND GRIFFISS AFB AT 320 PM
  EDT...
  FLOYD AND DELTA LAKE STATE PARK AT 325 PM EDT...
  STITTVILLE AND WESTERNVILLE AT 330 PM EDT...
  HOLLAND PATENT AND NORTH WESTERN AT 335 PM EDT...
  STEUBEN AT 340 PM EDT...
  TRENTON AND BARNEVELD AT 345 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4347 7515 4338 7507 4333 7507 4330 7511
      4330 7513 4328 7515 4326 7515 4323 7506
      4319 7510 4302 7555 4304 7555 4304 7559
      4317 7571

RHB
Special weather statement, Jul 3, 3:23 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
323 PM EDT THU JUL 3 2014

PAZ038-032030-
BRADFORD PA-
323 PM EDT THU JUL 3 2014

...LINE OF STRONG THUNDERSTORMS WILL AFFECT BRADFORD COUNTY...

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES SOUTH OF GROVER TO 37 MILES SOUTH OF
  GROVER...AND MOVING NORTHEAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  CANTON AND MINNEQUA AT 330 PM EDT...
  LE ROY AND WEST LE ROY AT 335 PM EDT...
  WEST FRANKLIN AND WEST BURLINGTON AT 340 PM EDT...
  BURLINGTON AND EAST SMITHFIELD AT 345 PM EDT...
  TOWANDA AND NORTH TOWANDA AT 350 PM EDT...
  MILAN AND ATHENS AT 355 PM EDT...
  ORWELL AND ROME AT 400 PM EDT...
  WEST WARREN AND WINDHAM AT 405 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4200 7679 4200 7615 4165 7612 4164 7620
      4154 7622 4159 7687 4160 7688 4197 7693

KAH
Local storm report, Jul 3, 3:46 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     4 SSE HAMILTON          42.77N  75.52W
07/03/2014                   MADISON            NY   PUBLIC

            SEVERAL 50 FEET TALL TREES DOWN ON SOUTH HAMILTON RD.

&&

EMG
Local storm report, Jul 3, 4:00 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     BROOKFIELD              42.82N  75.32W
07/03/2014                   MADISON            NY   911 CALL CENTER

            MUTIPLE REPORTS OF TREES DOWN AND SOME DAMAGE TO
            STRUCTURES. WILL FOLLOW UP WITH 911 LATER.

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:21 PM EDTSevere Thunderstorm WarningBGMOneida24 min
Jul 2, 8:30 PM EDTSpecial Weather StatementBGMCortland, Madison, Tompkins45 min
Jul 2, 8:36 PM EDTTornado WarningBGMCayuga, Chenango, Cortland, Tompkins24 min
Jul 2, 8:58 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland47 min
Jul 2, 9:12 PM EDTSpecial Weather StatementBGMMadison63 min
Jul 2, 10:10 PM EDTSpecial Weather StatementBGMOtsego50 min
Jul 3, 3:40 AM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more17 hr
Jul 3, 12:53 PM EDTSpecial Weather StatementBGMYates67 min
Jul 3, 1:23 PM EDTSpecial Weather StatementBGMCortland, Tompkins67 min
Jul 3, 1:27 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga, Tompkins63 min
Jul 3, 1:45 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates60 min
Jul 3, 1:58 PM EDTSpecial Weather StatementBGMSullivan62 min
Jul 3, 2:02 PM EDTSevere Thunderstorm WarningBGMCortland, Tompkins58 min
Jul 3, 2:04 PM EDTSevere Thunderstorm WarningBGMSullivan27 min
Jul 3, 2:29 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Tompkins16 min
Jul 3, 2:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins66 min
Jul 3, 2:54 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida51 min
Jul 3, 2:56 PM EDTSpecial Weather StatementBGMSullivan64 min
Jul 3, 3:00 PM EDTSpecial Weather StatementBGMOneida45 min
Jul 3, 3:01 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida44 min
Jul 3, 3:36 PM EDTAreal Flood AdvisoryBGMCayuga, Onondaga3 hr
Jul 3, 3:40 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego35 min
Jul 3, 4:22 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan53 min
Jul 3, 4:37 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan6 hr
Jul 3, 5:12 PM EDTSevere Thunderstorm WarningBGMSullivan63 min
Jul 3, 5:18 PM EDTFlash Flood WarningBGMSullivan6 hr
Jul 3, 5:28 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego47 min
Jul 3, 7:08 PM EDTSpecial Weather StatementBGMBroome, Tioga52 min
Jul 3, 3:23 PM EDTSpecial Weather StatementBGMBradford67 min
Jul 3, 3:47 PM EDTSevere Thunderstorm WarningBGMBradford, Luzerne, Susquehanna, Wyoming43 min
Jul 3, 3:54 PM EDTSevere Thunderstorm WarningBGMLuzerne, Wyoming66 min
Jul 3, 4:15 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming60 min
Jul 3, 4:25 PM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming38 min
Jul 3, 4:50 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wyoming6 hr
Jul 3, 5:16 PM EDTSevere Thunderstorm WarningBGMPike44 min
Jul 3, 6:11 PM EDTSpecial Weather StatementBGMPike64 min
Jul 3, 6:28 PM EDTAreal Flood AdvisoryBGMPike4 hr

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.